# SDR ASAA2021081635725

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N285AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60577
- Aircraft time: 11,627 hours, 3,679 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TC 78233008 FOUND EMERGENCY EXIT AISLE LT @ 16L INTERMITTENT. GROUNDED - YES. (RESOLVED ON W/O: 1882152 TASKCARD: N/R-00001 ) CONFIRMED DAMAGED WIRE IS PART OF LIGHT ASSEMBLY HARNESS. REMOVED AND REPLACED ROW 16 L/H EMERGENCY AISLE LIGHT ASSEMBLY PER B737-900 AMM 33-51-03. INSTALLATION TEST OK. CLEARS MEL 33-15D. SP#2 CONFIRMED REVERSED. PLACARD REMOVED, SEAMC WILL NOTIFIED.
